# SDR ASAA2013011293664

- Difficulty date: January 12, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 2,599 hours, 774 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMB, VTK ON CAPTAIN`S, ND ALONG WITH MAP FAIL FLAGS ON CAPT ND LASTED APPROX 10 SECONDS, THEN RETURNED TO NORMAL BOTH FMC DISPLAYED NORMAL BRG/DISTANCE.  PERFORMED FIM TASK 34-61-836, FMC BITE CHECK, NO FAULT NOTED.
